# SDR QXEA2015011600023

- Difficulty date: January 17, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 9,383 hours, 9,700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REMAIN ILLUMINATED WHEN THE SWITCH IS SELECTED TO ARM POSITION. FOUND CONNECTOR BLOCK LOOSE FROM THE MOUNTING SLEEVE AT THE LIGHT SWITCH. CONNECTED IAW AMM 33-51-05-400-801. PERFORMED OPS TEST IAW AMM 33-51-00-710-802. CHECKS GOOD.  RETURNED TO SERVICE.
